# SDR 2WAA20150412001

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 47,191 hours, 26,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Alignment
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR CAN NOT BE OPENED BECAUSE OF SLIDE COVER.  RESCURED L-2 DOOR SLIDE COVER IAW AMM 25-62-00.
